Rough singular integrals on product spaces

Ahmad Al-Salman, Hussain Al-Qassem

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.

Original languageEnglish
Pages (from-to)3671-3684
Number of pages14
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number67
Publication statusPublished - 2004

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Rough singular integrals on product spaces'. Together they form a unique fingerprint.

Cite this